# SDR UPS96805981

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED LT STUB WING AT NR 2 PYLON RIB CRACKED ON UPPER SIDE APPROX AT STA XRS 440. STOP DRILLED CRACK, FAB REPAIR DOUBLERS AND INSTALLED IAW DC8-SRM 57-2-0 AND 57-3-0.
